# SDR DALA2021042802451

- Difficulty date: April 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 52,384 hours, 26,963 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Acoustic Liner
- Part number: 2382101501
- Part serial: 568
- Condition: Corroded
- Location: Nr 2 Intake
- Part time: 81,507 hours, 35,742 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3125 - CORROSION ON ACOUSTIC INNER BARREL AIR INTAKE COWL LOWER AREA ENGINE 2. CORRECTIVE ACTION: REMOVED AIR INTAKE COWL. INSTALLED AIR INTAKE COWL AS PER A320 FAM, AMM 71-11. (1790418)
